GRAY, Maine — Two Gray residents who apparently overdosed on heroin were revived Tuesday night after paramedics injected them with Narcan.
The overdoses occurred less than a week after five people overdosed on heroin in Lewiston, the Sun Journal reported.
Emergency personnel responded at 9:45 p.m. Tuesday to Shaker Road after a woman reported finding her son’s 38-year-old girlfriend unconscious and not breathing at his home, Cumberland County Sheriff’s Office Capt. Don Goulet said in a news release.
Rescue crews also found the woman’s 34-year-old son unconscious and not breathing. According to Goulet, evidence of drug use was present in the home, and officials determined the two had apparently overdosed on heroin.
Paramedics administered Narcan, or naloxone, to both individuals, and took them to Maine Medical Center, where they remained Wednesday, Goulet said.
The sheriff’s office and Maine Drug Enforcement Agency are investigating the incident. No charges were immediately filed.
No connection to the Lewiston overdoses has been established, Goulet said, but he added, “That is part of the investigation we will be focusing on, as it is concerning.”